# SDR CALA2025092409205

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 87,983 hours, 20,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE GAUGE IN  THE RED PAST THE GREEN BAND.  INSPECTED INFLATION CYLINDER ON DOOR 2L REF AMM 25-66-01-206-024, NEEDLE IS NOT MORE THAN HALF THE WIDTH OFF THE GREEN MARKER, PRESSURE REMAINS STABLE. OK FOR SERVICE.
